教学科研

  1. 博士培养
  2. 学术硕士培养
  3. 专业硕士培养
  4. 本科培养
  5. 科研动态
  6. 教学动态
  7. 精品课程
您的位置: 首页» 教学科研» 科研动态

统计学院2015年国际期刊论文发表一览

白芳芳, Feng Chen and Kani Chen.Semiparametric estimation of a self-exciting regression model with an application in recurrent event data analysis. Statistica Sinica,2015(25):1503-1526  SCI

薛原, Yin X. Sufficient dimension folding for a functional of conditional distribution of matrix-or array-valued objects[J]. Journal of Nonparametric Statistics, 2015, 27(2): 253-269.  SCI

张宇卓. Generalized Bernstein Polynomial for MISO Fuzzy Systems based on R-fuzzy Sets, ICIC Express Letters       2015.8   EI

陈全润,Erik Dietzenbacher(外),Bart Los(外)).Structural decomposition analysis:the differences between applying the semi-closed and the open input-output model, Environment and Planning A,  2015.8,  SSCI

Yang Q, 苏丹, Kong Y. Improved Hardy inequalities for Grushin operators[J]. Journal of Mathematical Analysis and Applications, 2015, 424(1): 321-343.    SCI

Zhou R, Wang X,唐晓彬. A generalization of the Hermitian and skew-Hermitian splitting iteration method for solving Sylvester equations[J]. Applied Mathematics and Computation, 2015, 271: 609-617.  SCI

Hong W, Yang H,周珂. Scaling limit of local time of Sinai’s random walk[J]. Frontiers of Mathematics in China, 2015, 10(6): 1313-1324.   SCI


版权所有:对外经济贸易大学
地址:北京朝阳区惠新东街10号,对外经济贸易大学诚信楼7层(邮编:100029)
电话:+86-10-64492001,传真:+86-10-64493860